- advertisement -

BG and GERD

Discussion in 'Parents of Children with Type 1' started by Yellow Tulip, Sep 1, 2012.

Tags:
  1. Yellow Tulip

    Yellow Tulip Approved members

    Joined:
    Jan 14, 2010
    Messages:
    659
    Hi, does anyone know the effects of GERD meds on BG? My son's doctor is suspecting GERD and has put him on Prevacid. We've had some very scary drops in BG in the last couple of days. But, it's also the beginning of the school year, new routine, basal changed, etc, so not sure if the meds have anything to do with it, or not. Thanks!
     
  2. Jason's mom

    Jason's mom Approved members

    Joined:
    Jul 19, 2012
    Messages:
    77
    My son started Nexium a month or so ago. We haven't noticed any changes that seem to correspond with the medication. But, we've noticed big changes in the last week with school starting. :)
     
  3. hdm42

    hdm42 Approved members

    Joined:
    May 1, 2008
    Messages:
    1,297
    I agree with Julie.

    My son's GI doc put him on Prevacid about 6 months ago, and we didn't really notice a change in bgl.

    Start of school drives us crazy, though. Highs, lows, all over the place, as we adjust to the new routine.
     
  4. Yellow Tulip

    Yellow Tulip Approved members

    Joined:
    Jan 14, 2010
    Messages:
    659
    Thanks! He has been absolutely bouncing like a ping pong ball in the last few days, which unfortunately coincided with the Prevacid and the start of school. Glad to hear that your experiences point towards just start of school mayhem, and not the pills. Thanks for your help!
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice